# SDR 2013FA0000203

- Difficulty date: March 28, 2013
- Submitted: March 29, 2013
- Operation: General aviation
- Aircraft: N74564
- Make and model: Robsin R22BETAII
- Aircraft serial: 3908
- Aircraft time: 4,948 hours
- Engine: Lyc O360J2A
- Engine time: 2,737 hours
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Screw
- Condition: Backed Out
- Location: Carburetor
- Component: Carburetor, Precision, MA4SPA
- Component part number: 105217
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, Y
- Precautionary procedure: O

## Discrepancy

AFTER INSTALLATION AND ADJUSTMENT OF THE CARBURETOR, ACFT WAS TEST FLOWN APPROX. 0.3 HOURS (NORMAL START, RUN-UP, ONCE AROUND THE PATTERN INCLUDING A SIMULATED AUTO-ROTATION).  ACFT RETURNED TO RAMP AND PERFORMED NORMAL SHUTDOWN.  ENGINE TACH NEEDLE STARTED TO "BOUNCE" WHEN PILOT MOVED MIXTURE TO ICO.  ACFT WAS SECURED AND PILOT NOTIFIED ME OF THE ABNORMAL CONDITION.  ASKED HIM TO GROUND RUN THE ACFT AGAIN TO TRY TO DUPLICATE THE PROBLEM.  PILOT HAD DIFFICULTY GETTING THE ENGINE TO OPERATE SMOOTHLY AT IDLE AND ENGINE STOPPED ON ITS OWN. HE INSPECTED THE ENGINE AREA AND FOUND THE IDLE ADJUSTMENT SCREW AND SPRING LYING ON THE GROUND BELOW THE ENGINE.  CARBURETOR TOTAL TIME UNKNOWN. COMPONENT WAS PURCHASED AS AN OVERHAUL/EXCHANGE ITEM.
